Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Aching Legs Symptom Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Scared Sick because I preformed CPR on a full blown Aids Victim

Hello, I have been scared out of my wits since July. I came upon an accident and preformed cpr on a non responsive man. I did the breaths and also used a cpr mask for protection. The victim did not survive and I found out after all was said and done...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,CPR via a mask is not a risk for HIV transmission/acquisition. HIV is not transmitted via sweat. PEP was not warranted. Your fears are unwarranted. Had you been evaluated or followed by an HIV physician specialist (which is always recommended... Read more »

Aching Legs

I was diangosed HIV+ Jan. 9 and started meds (Sustiva and either Epzicom or Truvada--I'm in a... Read more »

aching muscles in my legs

I am not on any meds a tthis time i was diagones 4 years ago but htere is times when my muscles... Read more »
Articles
Project Inform

Tesamorelin and Excess Deep Belly Fat

...your doctor. The symptoms of lipodystrophy can vary from person to person. Some have fat loss, usually in the face, arms or legs ( lipoatrophy ). Others have fat gain, particularly on the neck or around the breasts or abdomen ( lipohypertrophy... Read more »
AIDS InfoNet

Peripheral Neuropathy

...Bottom Line Peripheral neuropathy is a disease of the nervous system. It causes strange sensations, especially in the feet, legs, and fingers, and can cause pain. The pain might be mild, or so severe that it prevents someone from walking. Tell... Read more »
Test Positive Aware Network

Trizivir

...interactions associated with other HIV regimens. The zidovudine/AZT in Trizivir is associated with lipoatrophy (fat loss from the arms, legs, face, and/or buttocks -- sometimes called "AZT butt"). The lipoatrophy could be irreversible or take a... Read more »
Test Positive Aware Network

Aptivus

...possible side effects seen with protease inhibitors are lipodystrophy (body fat changes, including thinning of the face, arms and legs, with or without fat accumulation in the stomach, breasts, and upper back), onset of new cases or worsening of... Read more »
Connect With Others

update

Posted by mike2007, 2 Replies
...sweats stopped after that 2 week period. It's too soon for me to test yet, but I am so scared that I am infected. I feel like my leg muscles in particular are achey and feel heavy to me. The night sweats are my biggest concern though. That just... Read more »

worried : aches, rash, etc.

Posted by Anonymous, 1 Reply
...thing that got me extremely worried and anxious was the sudden joint pain that I got on my ankles and then knee joint (right leg). That's when I got SO scared that my stomach got extremely "sour" and I felt nauseated once while I was out with my... Read more »

on my last leg,symptoms that will not go away

Posted by Anonymous, 4 Replies
...retest so i can for sure rule hiv out if neg. or if i am pos. atleast look at treatment optoins,the thing that sucks is that hiv symptoms are different for everyone,i have always been pretty healthy except for dental problems and ocasional back... Read more »

Body Aches....Jackie Please Help

Posted by Anonymous, 2 Replies
Now what does everyone mean when they say body aches...in conjuction with ARS.....does it mean like a little stiffness.....or reall pain shooting throughout your body.....I am very active....so I get stiff at times....is this the same thing.....I am... Read more »